Ugh! I feel like utter crap today. Woke up this morning and found out I was ‘spotting’ (light bleeding in between menstrual cycle). I took Plan B just five days ago and this starts happening to me. I guess medicine not only affects everyone differently but it affects the same person differently each time.
The first time I took the morning after pill my period was late (no spotting), while the second time had no side effects at all. :)
During breakfast I was contemplating what to do about my appointments. Should I cancel when they call to confirm? Or wait a few hours to see things blow over? Let me think… three appointments, one being 1.5 hours long, almost 1 grand in a few hours of work? I told myself I’ll tough it out if the spotting subsides.
After my morning workout and fucking around the house I went to check myself. All clear! Like nothing ever happened.
All of the guys called, confirmed their appointments while I was out picking up some groceries. I came back home and before jumping in the shower I checked again. OMG! Who opened the faucet?
I was running around my place naked LOL panicking about having to cancel all of my appointments. “What am I going to say?!” Finally I sat down, pulled out the phone book and calmly rang up each of the guys and apologized for having to cancel due to personal emergency. I promised each of them to reschedule to another day.
And so, here I am chillaxin’, watching a TV show I like in my PJs. Hehe
I did do something useful today though! Did some research and found a place that provides free counseling to prostitutes. Not that I need counseling but apparently they give out free lube, condoms, etc… I also may have found a place with more affordable price on Plan B! I need to give them a call. And I will probably visit that prostitute-counseling agency tomorrow, since I got a lot of time on my hands…
Over all I’m pretty pissed! Took 3 days off during the Christmas break and now I’m forced to sit out. Shit, I can be working right now…
So the side effects on my 3rd try of Plan B:
Intense cramps, pain in my arms and legs, and weird bleeding (not like the usual mens with clear red blood, but brown and super thick--- yuck I know)… I hope this goes away soon. Per Internet research …some girls say it lasts 3 days. By the sounds of things, I might be working in the new year. :D
Peace boys & girls ;)